On directed incomplete transversal designs with block size five

Charles J. Colbourn, Jianxing Yin

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Let v and u be positive integers. It is shown in this paper that the necessary condition for the existence of a directed TD(5, v) - TD(5, u), namely v ≥ 4u, is also sufficient.

Original languageEnglish (US)
Pages (from-to)215-224
Number of pages10
JournalArs Combinatoria
Volume50
StatePublished - Jan 1 1998
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On directed incomplete transversal designs with block size five'. Together they form a unique fingerprint.

  • Cite this